MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE
Model Number BF-1TH1100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the front ring at the distal end of the bronchovideoscope came loose during an unspecified procedure.The ring remained attached to the distal end until the end of the procedure and then fell off during the first wipe.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Three attempts were performed to obtain additional information, but no response was received from the customer.Correction: d9 additional information: d8, h3, h4, h6, h11 the device was returned to olympus for inspection, and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20351663
Report Number9610595-2024-19861
Device Sequence Number7983099
Product Code EOQ
UDI-Device Identifier04953170424199
UDI-Public04953170424199
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-1TH1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown